# SDR MALA050499

- Difficulty date: June 16, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- Aircraft time: 11,326 hours, 10,785 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Dc Gen Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED CAPACITY CHECK.
